Related Experiment Video
Updated: Apr 6, 2026

Clinical Application of Intense Pulsed Light Therapy and Radio Frequency for Treatment of Ocular Surface Diseases
Published on: July 3, 2025
Erlotinib induced ectropion following papulopustular rash
Andac Salman1, Eren Cerman2, Dilek Seckin1
1Marmara University School of Medicine, Department of Dermatology, Istanbul, Turkey;
Background:
Erlotinib is a targeted anti-cancer drug which acts through the inhibition of epidermal growth factor receptor (EGFR).
Main Observations:
A 79-year-old developed bilateral ectropion after he received erlotinib treatment for lung adenocarcinoma. The ectropion completely resolved with symptomatic treatment without any modification in erlotinib therapy.
Conclusions:
EGFR inhibitors are frequently associated with a variety of mucocutaneous adverse events. Ocular toxicity associated with these agents has been reported rarely. We present this case to underline the importance of recognition of newly reported cutaneous and ocular adverse events of targeted therapies.
Related Concept Videos
Drug Toxicity: Allergic Reactions
Treatment for Pulmonary Arterial Hypertension: Endothelin Receptor Antagonists
ETs are synthesized through a complex sequence of enzymatic steps, primarily involving an enzyme referred to as endothelin-converting enzyme...

